Norwich Aspirin Fast Pain Relief Tablets, Regular 325Mg - 100 Tablets

Norwich Aspirin Fast Pain Relief Tablets, Regular 325Mg - 100 Tablets

Item #: AXLEE0667-024-254102
Retail: $3.50 Price: $2.33
You Save: $1.17 (33.4%)




    Quantity:
    MANUFACTURER: LEE PHARMACEUTICAL CO.

    INDICATIONS:

    Norwich Aspirin Relief Tablets Fast pain relief for minor arthritis pain, headache, backache, colds, flu, fever.

    INGREDIENTS:
    Active Ingredients:
    Per Tablet: Aspirin 325 mg.
    Inactive Ingredients:
    hypromellose, ployrthylene glycol, starch, titanium dioxide, may also contain microcrystalline cellulose and/or stearic acid.

    DIRECTIONS:
    1 or 2 tablets every 3-4 hours up to 6 times daily. NOT RECOMMENDED FOR CHILDREN UNDER 12.

    WARNINGS:
    If pain persists for more than 10 days, or if redness is present, or in conditions affecting children under 12, consult physician immediately. Do not take if you have ulcers, ulcer symptoms or bleeding problems. If asthmatic or taking medicines for anticoagulation (thinning the blood), diabetes, gout or arthritis, consult physician before use. Discontinue use if ringing in the ears occurs. Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about reye syndrome, a rare but serious illness reported to be associated with aspirin. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep this and all medicines out of the reach of children. In case of an accidental overdose, seek professional assistance or contact a poison control center immediately.

    Shipping Weight : 0.50 lb
    View All Brands
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2008 . All Rights Reserved by AmericaRx.com Online Health and Beauty. Terms & Conditions Apply.